Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Pregnant, abdominal discomfort. Tried susten, vaginal irritation. Candidiasis due to susten allergy?

i m 35 yrs, 13 weeks pragnent. 3-4 days before, i suffered a little heaviness in lower abdomen and discomfort. my gyneo suggested me to insert SUSTEN 300 mg daily for 20 days. when I started it, have got vaginal irritation, pulsation and more discahrge. Even after using 3 days, i got candidiasis (it seems like this). i have stopped inserting SUSTEN. pls suggest if the candidiasis is due to SUSTEN?? i m allergis to condoms also.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
yes thinking in right direction it may be anything causing this
as your pregnancy is in firsttrimster you should void oral med
just try to clear fungus by local applications
put candid vainal passery in vagina for 6-7 nights
piriton as antiallergic
keep dry
lot of warm water
can use local antifungalpoiwder over vaginal area
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor